Advertisement

Periodica Mathematica Hungarica

, Volume 9, Issue 3, pp 241–247 | Cite as

Untere Fehlerschranken für Regula-falsi-Verfahren

  • J. W. Schmidt
Article

AMS (MOS) subject classifications (1970)

Primary 65J05 Secondary 47H15 

Key words and phrases

Regula falsi in Banach spaces lower and upper estimate of error norm exclusion domains for zeros 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literaturverzeichnis

  1. [1]
    G. Alefeld, An exclusion theorem for the solutions of operator equations,Beiträge Numer. Math. 6 (1977), 7–10.Google Scholar
  2. [2]
    W. Burmeister, Inversionsfreie Verfahren zur Lösung nichtlinearer Operatorgleichungen,Z. Angew. Math. Mech. 52 (1972), 101–110.MR 45#9213Google Scholar
  3. [3]
    J. E. Dennis, Toward a unified convergence theory for Newton-like methods,Nonlinear Functional Anal. and Appl. (Proc. Sem. Madison, Wis., 1970), Academic Press, 1971, 425–472.MR 43#4286Google Scholar
  4. [4]
    W. B. Gragg andR. A. Tapia, Optimal error bounds for the Newton-Kantorovich theorem,SIAM J. Numer. Anal. 11 (1974), 10–13.MR 49#8334Google Scholar
  5. [5]
    W. Hofmann, Regula-falsi-Verfahren in Banachräumen, Diss. Univ. Hamburg, 1970.Google Scholar
  6. [5a]
    W. Hofmann, Konvergenzsätze für Regula-falsi-Verfahren,Arch. Rational Mech. Anal. 44 (1971–72), 296–309.MR 49#8324.Google Scholar
  7. [6]
    W. Hoyer, Das Majorantenprinzip bei Mehrschritt-Iterationsverfahren,Beiträge Number. Math. 2 (1974), 39–60.Google Scholar
  8. [7]
    J. W. Schmidt, Eine Übertragung der Regula falsi auf Gleichungen in Banachräumen I,Z. Angew. Math. Mech. 43 (1963), 1–8.MR 26#5442Google Scholar
  9. [8]
    J. W. Schmidt, Eine Übertragung der Regula falsi auf Gleichungen in Banachräumen II,Z. Angew. Math. Mech. 43 (1963), 97–110.MR 27#616Google Scholar
  10. [9]
    J. W. Schmidt, Regula-falsi-Verfahren mit konsistenter Steigung und Majorantenprinzip,Period. Math. Hungar. 5 (1974), 187–193.MR 50#8957Google Scholar
  11. [10]
    S. Ulm, Princip mažorant i metod hord (A majorant principle and the method of secants),Eesti NSV Tead. Akad. Toimetised Füüs.-Math. Techn.-tead. Seer 13 (1964), 217–227. (In Russian; Estonian and English summaries)MR 29#5369Google Scholar

Copyright information

© Akadémiai Kiadó 1978

Authors and Affiliations

  • J. W. Schmidt
    • 1
  1. 1.Technische Universität Dresden, Sektion MathematikDresdenGerman Democratic Republic

Personalised recommendations